MathSciNet Relay Station
MathSciNet bibliographic data
MR1092763 11L26 (11M06)
Jutila, Matti Mean value estimates for exponential sums with applications to $L$-functions. Acta Arith. 57 (1991), no. 2, 93–114.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement